# SDR ASAA0640935

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 33,494 hours, 18,383 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547534503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ STAB L/E ONE INNER RIB CRACKED AT STAB STATION.  CRACK FOUND AT AFT L/E ASSY REMOVED.  CRACKED L/E INNER RIB REPLACED WITH NEW PART IAW SRM 51-40-02.
